# SDR 2006UALA01213

- Difficulty date: June 20, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 14,314 hours, 6,198 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Support
- Condition: Broken
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FWD RT PAX DR, EMERGENCY SLIDE FWD SUPPORT LUG BROKEN.  FWD FLANGE BROKEN THROUGH PIN SUPPORT HOLE.  AFT FLANGE BROKEN OFF AT BASE OF FLANGE.  THIS OCCURRENCE ATTRIBUTED TO FAILURE OF ONE OF THE COMPONENTS SUPPORTING THE SLIDE, CAUSING A CHAIN OF ATTACHMENT FAILURES.  REPLACED SLIDE.
